# SDR CA000731011

- Difficulty date: July 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6294001
- Condition: Failed
- Location: Mlg
- Part time: 6,031 hours, 4,384 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, WHEN GEAR SELECTED UP, GEAR REMAINED DOWN AND LOCKED. AIRCRAFT RETURNED TO BLOCK.GEAR SELECTOR VALVE MOTOR AND GEAR SELECTOR VALVE.(P/N HTE9681-1 S/N 291VB145) REPLACED AND AIRCRAFT RETURNED TO SERVICE. REF P101337
